WoRMS name details

Checked: verified by a taxonomic editorDendropomatinae Bandel & Kowalke, 1997

411724  (urn:lsid:marinespecies.org:taxname:411724)

alternate representation
Subfamily
marine
Gofas, S. (2010). Dendropomatinae Bandel & Kowalke, 1997. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=411724 on 2018-01-19

Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-08-06 16:03:04Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]